# SDR DXTA2022122877280

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 2,499 hours, 1,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE MAIN CABIN DOOR EMERGENCY EXIT LIGHTS REMAIN ILLUMINATED WITH THE EMER LTS SWITCH SELECTED OFF.   RESET EMERGENCY LIGHTING INERTIA SWITCH IAW CE-680A AMM 33-50-00 OPS CHECKS GOOD
